# SDR DL72W953127

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, 1 INCH CRACK IN VERT STAB STRINGER 8 RT AT THIRD BULKHEAD ABOVE CRAWLWAY OPENING FIN STA 133.8.  REPAIRED PER MM 55-30-0 PG 803.
